# SDR QXEA200500562

- Difficulty date: March 21, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 7,843 hours, 5,885 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Rail
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FORWARD FUSELAGE, FORWARD CARGO COMPARTMENT RETRIEVAL TRAY RAILS, RIGHTHAND AFT INBOARD RAIL HAS ANODIZED COATING COMING OFF.  REPAIRED IAW CRJ700 SRM 51-21-11-001-001-A01 AND SRM 51-21-06-001-001-A01.
